Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hi there.Thank you for your question.I will be helping you out with your concerns today.
What is your age ?Do you have any other medical problems?Are you on any medications for anything at the moment?Please let me know.Kindest regards
Thank you for your response.
Sorry for my late response due to time zone difference.
Have you gained any weight recently?
Yes I was about to also say estrogen spurt from the ovaries may have caused this to happen.
Why or how this happens is not exactly known, but one thing is for sure, it does and can happen in some ladies.
This session is open for any further questions that you may have. I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.Kindest regards